Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Suffering from gastric problem, consumes lots of tea and coffee, - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: General Health
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2308 Questions
Doctor :   hI
Doctor :   Please proceed with the query.
Doctor :   Fine thank you.
User :   hello
User :   how r u?
User :   actually i m suffering from gastric problem
Doctor :   From when is it.
User :   wht i have to do?
Doctor :   Do you drink lots of tea and coffee.
Doctor :   ok
Doctor :   Spicy food? or you dont eat food at proper times.
User :   from 2to 3 months
User :   no
Doctor :   Ok.You will have to control that.
User :   yes this is right
Doctor :   Eat bland food,drink buttermilk,cold milk to decrease the symptoms.
User :   bcz of work sometimes it happens
Doctor :   Drink enough fluids,reduce non veg.
User :   k
Doctor :   Drink milk with corainder powder and dry ginger powder.
User :   k
User :   thanx
Doctor :   If still does not reduce take antacids,like gelusil. But this is all temporary.
User :   k
Doctor :   You can also try pudina juice with lemon and ginger.It will give immediate relief.
Doctor :   Do you have any more medical queries.
Doctor :   oKAY.
Doctor :   Take care.
User :   no
Doctor :   Kindly login for further medical queries.
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor